# SDR 0003082769

- Difficulty date: September 4, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- Aircraft time: 59,802 hours, 34,550 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE HORIZONTAL STABILIZER JAMMED.  FLIGHT CREW PERFORMED COM PROCEDURE AND WAS ABLE TO RELEASE STAB BRAKE.  FLIGHT RETURNED TO MSP AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE PRIMARY STABILIZER TRIM ACTUATOR, AUTOPILOT TRIM SERVO, AND STABILIZER TRIM BRAKE ASSEMBLY.  OPERATIONAL AND RIG CHECK OK.
